MAUDE Adverse Event Report: JOERNS HEALTHCARE HOYER LIFT; PATIENT LIFT

JOERNS HEALTHCARE HOYER LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-H
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that (b)(6) (vendor) states client called due to mast being damaged, there had been an incident where the lift 'fell over' while attempting to lift him but there were no injuries.(b)(6) states that (he resident/client stated that prior to starting lift, they had lifted the mast up and out of base, and that mast bent when it tipped forward during lift.Complaint # (b)(4).Was entered into our system.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22090787
Report Number3009402404-2025-00021
Device Sequence Number6947646
Product Code FSA
UDI-Device Identifier00810055880058
UDI-Public00810055880058
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHOY-ADVANCE-H
Device Catalogue NumberHOY-ADVANCE-H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale